# SDR 2A6R2021041260103

- Difficulty date: April 12, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N405TJ
- Make and model: Urocop EC135T2
- Aircraft serial: 0405
- Aircraft time: 6,010 hours, 20,217 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: Cockpit
- Part time: 6,010 hours, 20,217 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS SIDE (RIGHT SIDE) COCKPIT FLOOR SKIN AT APPROX F.S. 1700 DURING 1000 HOUR INSPECTION, HEAVY CORROSION WAS FOUND ON THE TOP AND BOTTOM SKIN OF THE COCKPIT FLOOR AT THE GROUND SHEET.
